MAUDE Adverse Event Report: NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE

NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE
Model Number Z95L
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The handpiece head overheated abnormally during a filling procedure and the patient received a thermal burn injury to their inner cheek mucosa.No medical treatment was required the time of the injury.The patient has had a follow up visit after the incident and is reported to have healed normally without need for additional medical treatment.The end-user declined to provide patient information.

Brand Name
TI-MAX Z
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key24943663
Report Number1422375-2026-00013
Device Sequence Number12159039
Product Code EGS
UDI-Device Identifier04560264575448
UDI-Public04560264575448
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/21/2026
Report Date (Section F) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ95L
Device Catalogue NumberC1034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/23/2026
Device Age5 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown